MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP
Model Number F10050
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of a report stating "patient stated when she tried to load the syringe into the pump.The syringe felt loose and did not attach.When the patient turned the pump on, the grabber came down and flung out of the syringe.Patient tried to hold down the syringe but it keeps flinging out." no adverse events occurred as a result of the event.A return material authorization was opened for return of the pump to koru medical for evaluation.The pump listed in this report was received by koru on 14-aug-2024 and is pending evaluation.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
FREEDOM60 SYRINGE INFUSION SYSTEM
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
kayla kerschus
100 corporate drive
mahwah, NJ 07430
8454692042
MDR Report Key20071332
Report Number1318360-2024-00006
Device Sequence Number12363489
Product Code FRN
UDI-Device Identifier00659443000001
UDI-Public00659443000001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050
Device Lot NumberS.85142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/26/2024
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale